• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

On deformations of linear differential systems

Russian Mathematical Surveys. 2011. Vol. 66. No. 1. P. 63-105.
Gontsov R., V.A. Poberezhnyi, Helminck G.

This article concerns deformations of meromorphic linear differential systems. Problems relating to their existence and classification are reviewed, and the global and local behaviour of solutions to deformation equations in a neighbourhood of their singular set is analysed. Certain classical results established for isomonodromic deformations of Fuchsian systems are generalized to the case of integrable deformations of meromorphic systems. Bibliography: 40 titles.